# SDR HEEA967119

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft Assy
- Part number: 206040370011
- Condition: Bearing Rough
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BEARINGS ROUGH. REPLACED WITH SERVICEABLE PART.
